# SDR DALA2024080107698

- Difficulty date: July 31, 2024
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N301NB
- Make and model: Airbus A319-114
- Aircraft serial: 1058
- Aircraft time: 62,464 hours, 32,806 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Nut
- Condition: Missing
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3101 ENTRY DOOR ARMING LEVER HARD TO OPERATE. CORRECTIVE ACTION: REPLACED MISSING NUT ON 1L DOOR SLIDE EXTENSION CONTROL HANDLE A 319 IPC REF 52-11-22 ITEM 260. OPS CK OK. (0476485)
